MAUDE Adverse Event Report: ORIDION MEDICAL MICROSTREAM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ORIDION MEDICAL MICROSTREAM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number CS08651-03
Medical Device Problem Codes Incorrect Measurement (1383); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the device failed a leak test and the co2 readings were incorrect.The issue was first observed during pre-operative preparations.Troubleshooting steps included swapping to isolate the problem, but the device was unable to pass the leak test and co2 readings remained off.There was no patient involved.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Ac power was connected.Unit was powered up and passed post.A test filter line was connected.Filter line was used to measure technician's breath for over 20 minutes.Co2 readings were consistent between ~33-38.Respiratory rate fluctuated between ~6-9.No reading issues were observed.Calibration check was performed and unit read 5.2% co2, which was within specification.Leak test was performed using manometer cl-14548 and stopwatch cl-11304.Leak test failed.Mbar reading continually dropped throughout the test.Rear housing of the device was removed.Tubing was disconnected from the inline filters going to the co2 module.Leak test results still failed due to continual leakage.Housing was removed from the co2 module.Leak testing at the board failed again.Leak test was performed at the tubing running to the module internal filter.Module was able to retain pressure.Leak test was performed individually on the filter.Filter was found to be leaking and could not hold pressure unless the end was covered tightly.Co2 module was removed and retained.It was reported that the device failed a leak test and co2 readings were incorrect.The reported issue of co2 reading incorrect was not confirmed and failed leak test was confirmed.The most likely cause was traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MICROSTREAM
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ORIDION MEDICAL
7 hamarpeh st.
jerusalem 91235
IS  91235
Manufacturer (Section G)
ORIDION MEDICAL
7 hamarpeh st.
jerusalem 91235
IS   91235
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21943717
Report Number8044004-2025-00009
Device Sequence Number8547855
Product Code CCK
UDI-Device Identifier10884521722927
UDI-Public10884521722927
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS08651-03
Device Catalogue NumberCS08651-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown